this issue
previous article in this issuenext article in this issue

Preview first page
Document Details :

Title: Term Negation in First-Order Logic
Author(s): SEDLÁR, Igor , ŠEBELA, Karel
Journal: Logique et Analyse
Volume: 247    Date: 2019   
Pages: 265-284
DOI: 10.2143/LEA.247.0.3287264

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here